# SDR ASOA201001075

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 20,336 hours, 17,639 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD OVER FWD ENTRANCE DOOR NEEDS REPLACING.  R & R PAX DOOR "EXIT" PLACARD IAW AMM 11-30-00. CK GOOD.
